# SDR UALA2013060403873

- Difficulty date: June 3, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 80,961 hours, 23,432 cycles
- Engine: Pwa PW2040
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN.  FOUND APU OVERSERVICED CAUSING HOT OIL TEMP.  SERVICED OIL TO PROPER LEVEL, OPS GOOD.
